MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation
Model Number TABLETOP
Medical Device Problem Codes Failure to Power Up (1476); Failure to Cut (2587); Computer Operating System Problem (2898); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that, during a vitrectomy surgery, an ophthalmic console took significantly longer than expected to start up, and there was an unexpected change in the saved surgical settings.In addition, while using the foot pedal for vitrectomy, the cutter rate progressively decreased without user intervention, and the aspiration level gradually diminished until no aspiration was present.The procedure was completed on the same day.No adverse patient outcome was reported.Additional information has been requested; however, none has been received to date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50426303
Report Number2028159-2026-01329
Device Sequence Number13055918
Product Code HQC
UDI-Device Identifier00380657511501
UDI-Public(01)00380657511501(17)271019(11)171019(10)11X25F
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTABLETOP
Device Catalogue Number8065751150
Device Lot Number11X25F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown